# SDR V0XD20150204040

- Difficulty date: February 4, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0095
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAILS RT SIDE FS 350.00 - 485.00 CORRODED & THE LT SIDE FLOOR SEAT RAILS FROM FS 374.00 - 485.00 IS CORRODED.  R & R LT SIDE FLOOR SEAT TRACK PN H670-RPA0095.  R & R RT SIDE SEAT TRACK PN S670-32159-1 IAW REO 670-53-00-013 REV J, AMM 53-00-49 & SRM 51-40-11.
